MAUDE Adverse Event Report: COVIDIEN LP LLC NORT HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORT HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCL0034
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, pre-operatively, the device¿s needle broke.The suture was not used because of the problem of decortication when leaving the packaging.New device was used to complete the case.Patient outcome was unknown.

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORT HAVEN
195 mc dermott rd
north haven CT 06473
MDR Report Key7053441
Report Number1219930-2017-09014
Device Sequence Number19099781
Product Code GAM
UDI-Device Identifier20884521130460
UDI-Public20884521130460
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberVLOCL0034
Device Catalogue NumberVLOCL0034
Device Lot NumberA6G0780VX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2017
Initial Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1